# SDR REXA2021111700977

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL FS485-581 HAS CORROSION ON MULTIPLE SPOTS. - FABRICATED NEW SEAT RAIL AT RH SIDE FS 485-581 IAW CRJ 900 SRM 53-00-49-201-002-A01 AND INSTALLED ON THE RIGHT SIDE AT FS 485 TO FS 581 IAW CRJ 900 AMM 53-00-49-400-801-A19.
